Mathematical Theory of Phenotypical Selection
Source: Advances in Applied Mathematics, Volume 26, Number 4, May 2001 , pp. 330-352(23)
Publisher: Academic Press
Abstract:A general concept of phenotypical structure over a genotypical structure is developed. The direct decompositions of multilocus phenotypical structures are considered. Some aspects of phenotypical heredity are described in terms of graph theory. The acyclic phenotypical structures are introduced and studied on this base. The evolutionary equations are adjusted to the phenotypical selection. It is proved that if a phenotypical structure is acyclic then the set of fixed points of the corresponding evolutionary operator is finite except for a proper algebraic subset of the operator space. Some applications of this theorem are given.
Document Type: Research Article
Affiliations: 1: Department of Mathematics, Technion, Haifa, 32000, Israel 2: Institute of Evolution, University of Haifa, Haifa, 31905, Israel 3: Department of Mathematics, University of Haifa, Haifa, 31905, Israel
Publication date: May 2001